# SDR 2008UALA00390

- Difficulty date: January 22, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 45,539 hours, 16,557 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS BATTERY AFT L.  LOOSE CONNECTOR AT AFT EMERGENCY POWER SUPPLY.  RESET/RESEATED CONNECTOR, TESTED NORMALLY.
